`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 5,     May 2016

1

Robustly N-expansive surface diffeomorphisms    Pages : 2367 - 2376

Alfonso Artigue

 Abstract       References       Full Text      Related Articles

2

A volume-based approach to the multiplicative ergodic theorem on Banach spaces    Pages : 2377 - 2403

Alex Blumenthal

 Abstract       References       Full Text      Related Articles

3

Flows of vector fields with point singularities and the vortex-wave system    Pages : 2405 - 2417

Gianluca Crippa,  Milton C. Lopes Filho,  Evelyne Miot and Helena J. Nussenzveig Lopes

 Abstract       References       Full Text      Related Articles

4

Sharp time decay rates on a hyperbolic plate model under effects of an intermediate damping with a time-dependent coefficient    Pages : 2419 - 2447

Marcello D'Abbicco,  Ruy Coimbra Charão and Cleverson Roberto da Luz

 Abstract       References       Full Text      Related Articles

5

On the Fibonacci complex dynamical systems    Pages : 2449 - 2471

El Houcein El Abdalaoui,  Sylvain Bonnot,  Ali Messaoudi and Olivier Sester

 Abstract       References       Full Text      Related Articles

6

Multidimensional stability of planar traveling waves for the scalar nonlocal Allen-Cahn equation    Pages : 2473 - 2496

Grégory Faye

 Abstract       References       Full Text      Related Articles

7

Cyclicity of a class of polynomial nilpotent center singularities    Pages : 2497 - 2520

Isaac A. García and Douglas S. Shafer

 Abstract       References       Full Text      Related Articles

8

Recent progresses in boundary layer theory    Pages : 2521 - 2583

Gung-Min Gie,  Chang-Yeol Jung and Roger Temam

 Abstract       References       Full Text      Related Articles

9

Limiting distribution and error terms for the number of visits to balls in non-uniformly hyperbolic dynamical systems    Pages : 2585 - 2611

Nicolai T. A. Haydn and Kasia Wasilewska

 Abstract       References       Full Text      Related Articles

10

Persistence properties and unique continuation for a dispersionless two-component Camassa-Holm system with peakon and weak kink solutions    Pages : 2613 - 2625

Qiaoyi Hu and Zhijun Qiao

 Abstract       References       Full Text      Related Articles

11

Heat equation with a nonlinear boundary condition and uniformly local $L^r$ spaces    Pages : 2627 - 2652

Kazuhiro Ishige and Ryuichi Sato

 Abstract       References       Full Text      Related Articles

12

Invariance properties of the Monge-Kantorovich mass transport problem    Pages : 2653 - 2671

Abbas Moameni

 Abstract       References       Full Text      Related Articles

13

The strong inviscid limit of the isentropic compressible Navier-Stokes equations with Navier boundary conditions    Pages : 2673 - 2709

Matthew Paddick

 Abstract       References       Full Text      Related Articles

14

Conformal Markov systems, Patterson-Sullivan measure on limit sets and spectral triples    Pages : 2711 - 2727

Richard Sharp

 Abstract       References       Full Text      Related Articles

15

From gradient theory of phase transition to a generalized minimal interface problem with a contact energy    Pages : 2729 - 2755

Tien-Tsan Shieh

 Abstract       References       Full Text      Related Articles

16

Random attractor of stochastic Brusselator system with multiplicative noise    Pages : 2757 - 2779

Junyi Tu and Yuncheng You

 Abstract       References       Full Text      Related Articles

17

Local well-posedness and blow-up phenomena for a generalized Camassa-Holm equation with peakon solutions    Pages : 2781 - 2801

Xi Tu and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles

18

Limit cycle bifurcations near generalized homoclinic loop in piecewise smooth differential systems    Pages : 2803 - 2825

Lijun Wei and Xiang Zhang

 Abstract       References       Full Text      Related Articles

19

On the Cauchy problem of a three-component Camassa--Holm equations    Pages : 2827 - 2854

Xinglong Wu

 Abstract       References       Full Text      Related Articles

20

A note on quasilinear wave equations in two space dimensions    Pages : 2855 - 2871

Dongbing Zha

 Abstract       References       Full Text      Related Articles

21

Sinai-Ruelle-Bowen measures for piecewise hyperbolic maps with two directions of instability in three-dimensional spaces    Pages : 2873 - 2886

Xu Zhang

 Abstract       References       Full Text      Related Articles

22

Fractal dimension of random attractor for stochastic non-autonomous damped wave equation with linear multiplicative white noise    Pages : 2887 - 2914

Shengfan Zhou and Min Zhao

 Abstract       References       Full Text      Related Articles

23

Exponential convergence to equilibrium in a Poisson-Nernst-Planck-type system with nonlinear diffusion    Pages : 2915 - 2930

Jonathan Zinsl

 Abstract       References       Full Text      Related Articles